# SDR AALA202310024265

- Difficulty date: September 29, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 66,867 hours, 33,384 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004320000
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING LEADING EDGE SLAT TRACK #4 UPPER BOLT BETWEEN WS 2580 AND WS 3059, BETWEEN RIBS 5 AND 6. REPLACED BOLT PER TASK CARD 26C51057005.
